# SDR SIMA200918003

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 23,728 hours, 23,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, DAMAGE FROM LIGHTNING STRIKE NOTED. MX CALLED TO PERFORM LIGHTNING STRIKE INSP, FOUND CORROSION AND CRACK IN FUSELAGE BETWEEN FRAME 13 AND 14 AND BETWEEN STRINGER 20R AND 21R. ACFT INSPECTED AND FERRIED FOR PERMANENT REPAIR.
